Communications in Numerical Analysis
Volume 2015, No. 2 (2015), Pages 115-124
Article ID cna-00239, 10 Pages
Analytical Approximate Solution For Nonlinear Time-Space Fractional Fornberg-Whitham Equation By Fractional Complex Transform
Yasser. S. Hamed1,3 *, Mohamed S. Mohamed2,3, E. R. El-Zahar4,5
1Department of Engineering Mathematics, Faculty of Electronic Engineering, Menoufia University, Menouf 32952, Egypt
2Department of Mathematics, Faculty of Science, Al Azhar University, Cairo 11884, Egypt
3Department of Mathematics and Statistics, Faculty of Science, Taif University,21974, Kingdom of Saudi Arabia
4Department of Mathematics, College of Sciences and Humanities, Salman Bin Abdulaziz University, P.O. Box 83, Alkharj 11942, KSA
5Department of Basic Engineering Science, Faculty of Engineering, Shebin El-Kom, Menofia University, Egypt
* Corresponding author. Email address: firstname.lastname@example.org
Received: 31 March 2015; Revised: 28 June 2015; Accepted: 07 July 2015
Copyright © 2015 Yasser. S. Hamed, Mohamed S. Mohamed and E. R. El-Zahar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
How to cite this article
Yasser. S. Hamed, Mohamed S. Mohamed, E. R. El-Zahar, "Analytical Approximate Solution For Nonlinear Time-Space Fractional Fornberg-Whitham Equation By Fractional Complex Transform", Communications in Numerical Analysis, Volume 2015, No. 2 (2015), 115-124.